# SDR DALA201805213476

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1688
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM UPPER FWD FLANGE HAS CORROSION AROUND THE FASTENER HOLES BS 1688, LBL 2 - 54.  REPAIRED IAW E/RA 564983-14, REV ORIGINAL, & PRI 564983-14, REV 0.
